I have recently decided to start my treatment on Tecfidera. I am using microgynon 30 and the ms nurse has informed me that they do not know if Tecfidera will have an impact on the effectiveness of the pill. Apparently there is no evidence to suggest that it does or doesn’t. This leaves me very unsure of whether I can continue use. Does anyone have any experience of this?
I was told I needed to change contraception because of the potential stomach problems from tec could get it out before it’s had chance to work. I think that’s the nicest way to put it!
I was having the depot injections for a while but the side effects weren’t great so then I got the Jaydess coil fitted, like Mirena but only lasts three years. I’ve found that the coil works great but I know some people can get pretty bad side effects.
Thank you! Did they mention if the pill could be used again once the stomach issues wore off?
They didn’t mention anything like that they just recommended using a different type of contraception.